MathSciNet Relay Station
MathSciNet bibliographic data
MR29171 56.0X
Whitehead, J. H. C. On simply connected, $4$-dimensional polyhedra. Comment. Math. Helv. 22, (1949). 48–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement